MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT; ICLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT; ICLINIMACS PLUS INSTRUMENT
Model Number N/A
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to the manufacturer.
 
Event or Problem Description
Approx.20 min into the program, the instrument displayed an error."pump error: pump door open" even though the operator did not adjust the clinimacs plus instrument, the pump door was close and tubing was threaded properly.The program gave the operator approx.300 sec to response the issue.After 300 sec, the run was automatically aborted by the clinimacs plus instrument.An emergency elution was performed.The unprocessed product volume was transferred to the recovered elution and a second run was performed with a new kit.Therefore, the cellular material could be rescued and any risk for the patient could be ruled out.

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
ICLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5671282
Report Number3005290010-2016-00070
Device Sequence Number49381
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Repair
Type of Report Initial
Report Date (Section B) 05/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number151-01
Device Lot NumberNOT KNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1